Alert archive / New Mexico / Flash Flood Warnings in 2018

Flash Flood Warning 6, NWS Albuquerque, NM

May 23, 2018Union County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at May 23, 2018, 4:28 PM MDT for Union County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2018, 4:28 PM MDT (22:28 UTC)
Expired
May 23, 2018, 6:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Union County, NM

The radar

The Amarillo radar (KAMA), 152 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 244 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
244 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

124 
WGUS55 KABQ 232228
FFWABQ
NMC059-240030-
/O.NEW.KABQ.FF.W.0006.180523T2228Z-180524T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
428 PM MDT WED MAY 23 2018

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Southeastern Union County in northeastern New Mexico...

* Until 630 PM MDT.

* At 425 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have 
  already fallen. Flash flooding is expected to begin shortly. this 
  includes Tramreros Creek and low water crossings along the New 
  Mexico and Texas border south of Sedan. 

* Flash flooding will remain over mainly rural areas of southeastern
  Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Do not enter or cross flowing water or water of unknown depth. 

Do not drive your vehicle into areas where water covers the roadway.
The water depth may be too great to allow your car to cross safely.

&&

LAT...LON 3596 10311 3603 10311 3610 10313 3610 10304
      3596 10304

$$

54
1 follow-up statement
282 
WGUS75 KABQ 240025
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
625 PM MDT WED MAY 23 2018

NMC059-240034-
/O.EXP.KABQ.FF.W.0006.000000T0000Z-180524T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Union-
625 PM MDT WED MAY 23 2018

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN UNION COUNTY WILL EXPIRE
AT 630 PM MDT...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Additional storms may move into the area, so conditions 
should be monitored for any additional warnings or advisories.

LAT...LON 3596 10311 3603 10311 3610 10313 3610 10304
      3596 10304

$$

54

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 23, 2:21 PM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, May 23, 2:21 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
221 PM MDT Wed May 23 2018

.SYNOPSIS...
Another round of afternoon thunderstorm activity has begun across
eastern New Mexico today with several storms becoming severe
producing large hail. A few storms could become tornadic across the
southeast. Storm activity will gradually move east into Texas this
evening. Thursday will see lesser thunderstorm activity with the main
focus starting over the Sacramento Mountains moving over southeastern
NM. Drier air and warmer temperatures move in across the state Friday
and through the weekend.

&&

.DISCUSSION...
Today's crop of afternoon t-storm activity has begun to fire off the
eastern slopes of the ctrl mtn chain. SW flow aloft remains with sfc
Gulf moisture remaining, allowing for plenty of MLCAPE upwards of
3000 J/kg. The one limiting factor will be the bulk shear only
reaching up to about 30 kts, while still strong enough to allow for
severe, storms today will once again likely be pulsy. Directional
shear will be such to allow for the potential of an isolated tornado
or two in the strongest cells across the southeast. The HRRR has
continued to show the strongest cells remaining over the eastern
third of the state, moving into Texas sunset. Areas that have
already received good rainfall amounts in the previous days will be
at risk for localized flash flooding from strong downpours.

SW flow will will weaken Thursday with ridging starting to build
over southern NM. Enough Gulf moisture will still linger over the far
SE to allow for a few more storms firing off the Sacramento Mtns and
Chaves County. The rest of the state will continue to see drier air
moving in with warmer temperatures. All areas will see PoPs fall to
nil Friday with well above normal temperatures. Temperatures continue
to rise Saturday before falling across the west Sunday as a large
upper low moves into the Great Basin. SW flow will strengthen across
the east Sunday increasing the risk of critical fire weather.
Temperatures trend back up across the west, while remaining well
above normal across the east early next week. Increased chances for
precipitation may return by mid next week as another trough looks to
move across the central Rocky Mtns.

24

&&

.FIRE WEATHER...
...RETURN OF CRITICAL FIRE WEATHER CONDITIONS LATE WEEK AND INTO
THE WEEKEND...

Very dry air has spread farther east today into the Rio Grande
Valley. Marginal critical conditions are expected for parts of
central and western NM through the remainder of today. Deeper
moisture remains in place across eastern NM where the threat of
strong storms with locally heavy rainfall continues. Recoveries
overnight will be fair across central and western NM and very good
to excellent across the east with more low clouds.

A ridge of high pressure will build northward into NM Thursday and
Friday with above normal temperatures and lighter winds. The focus
for isolated storms will continue over eastern NM Thursday then
mainly over far southeastern NM Friday. The west will remain very
dry with single digit min humidities and poor recoveries. Haines
values of 6 will be common with super Haines for parts of the Rio
Grande Valley and western NM both days.

The upper ridge will break down quickly Saturday and lead to more
widespread strong southwest winds across NM. Critical fire weather
conditions Saturday will be followed by poor overnight recoveries,
then another round of critical fire weather Sunday for central and
eastern NM. Critical conditions may occur through Monday as an upper
wave ejects slowly northeastward across Colorado.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
MVFR low cigs over eastern NM are slowly clearing as mixing begins
and convection starts firing along the east slopes of the central mt
chain. SHRA/TSRA will move northeast around 20 kt as they progress
into the eastern plains. TSRA may become strong to locally severe
with large hail, high winds, torrential rainfall, and frequent cloud
to ground lightning strikes. The greatest potential for severe will
stretch from near KTCC to KROW eastward. Low clouds will redevelop
again tonight along and east of the central mt chain in the wake of
the storm activity. Confidence however is not as high on coverage
of clouds and potential IFR impacts.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  87  48  89 /   0   0   0   0
Dulce...........................  41  81  41  84 /   5   0   0   0
Cuba............................  46  80  47  84 /   0   0   0   0
Gallup..........................  38  86  40  87 /   0   0   0   0
El Morro........................  39  81  41  83 /   0   0   5   0
Grants..........................  40  84  42  86 /   0   0   5   0
Quemado.........................  43  82  44  84 /   0   0   5   0
Glenwood........................  51  90  53  92 /   0   0   5   0
Chama...........................  35  74  36  78 /   5   0   5   0
Los Alamos......................  53  79  54  83 /   5   0   5   0
Pecos...........................  51  78  52  81 /  10   5   5   5
Cerro/Questa....................  42  76  42  80 /   5   5   5   0
Red River.......................  39  67  38  69 /  10   5   5   0
Angel Fire......................  30  71  30  74 /  20   5   5   5
Taos............................  40  80  41  84 /   5   0   5   0
Mora............................  43  78  44  80 /  20   5   5   5
Espanola........................  50  85  50  89 /   5   0   5   0
Santa Fe........................  52  79  53  83 /   5   5   5   0
Santa Fe Airport................  48  83  50  86 /   5   0   5   0
Albuquerque Foothills...........  54  87  55  90 /   0   5   5   5
Albuquerque Heights.............  58  89  58  90 /   0   5   5   0
Albuquerque Valley..............  53  90  54  92 /   0   0   5   0
Albuquerque West Mesa...........  55  88  56  91 /   0   0   5   0
Los Lunas.......................  48  90  49  92 /   0   0   5   0
Rio Rancho......................  55  88  56  91 /   0   0   5   0
Socorro.........................  56  92  58  94 /   0   5   5   0
Sandia Park/Cedar Crest.........  51  81  52  82 /   0   5   5   5
Tijeras.........................  50  83  51  86 /   0   5   5   5
Moriarty/Estancia...............  42  86  44  89 /   5   5   5   5
Clines Corners..................  48  81  50  85 /  10   5   5   5
Gran Quivira....................  53  84  55  86 /   0   5   5   5
Carrizozo.......................  57  86  58  89 /   5  10   5   5
Ruidoso.........................  51  77  53  82 /  10  30  20   5
Capulin.........................  49  82  50  85 /  30  10   5   5
Raton...........................  46  84  47  88 /  20  10   5   5
Springer........................  46  86  47  89 /  30  10   5   5
Las Vegas.......................  45  80  47  83 /  20   5   5   5
Clayton.........................  55  87  57  91 /  30  10   5  10
Roy.............................  51  84  53  87 /  40   5   5   0
Conchas.........................  57  91  59  95 /  40   5   5   0
Santa Rosa......................  55  89  56  93 /  30  10  10   5
Tucumcari.......................  60  93  62  98 /  30  10   5   0
Clovis..........................  57  88  59  94 /  30  10  20   5
Portales........................  59  89  61  94 /  30  10  20   5
Fort Sumner.....................  59  91  61  96 /  30  10  10   5
Roswell.........................  60  93  61 100 /  20  20  20   0
Picacho.........................  56  85  58  92 /  20  40  20   5
Elk.............................  52  84  55  89 /  10  30  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

24
Hazardous weather outlook, May 23, 2:35 PM MDT, 1 hour 53 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
235 PM MDT Wed May 23 2018

NMZ501>540-241100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
235 PM MDT Wed May 23 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

There is a slight risk of severe thunderstorms across eastern New
Mexico this afternoon until 9 pm this evening. Severe storms will be
capable of producing large hail and strong gusty winds, with the
potential for tornadic activity across southeastern New Mexico.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time. However, weather can
change very rapidly. Always use the latest forecasts, watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters should report severe weather through the National Weather
Service Albuquerque web site or by calling 1.888.386.7637.

24

In the hours before

Special weather statement, May 23, 3:54 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
354 PM MDT WED MAY 23 2018

NMZ512-514-515-232230-
East Slopes Sangre de Cristo Mountains-West Slopes Sangre de Cristo
Mountains-Southern Sangre de Cristos above 9500 feet-
354 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...NORTHWESTERN
SAN MIGUEL...SOUTHEASTERN RIO ARRIBA AND WESTERN MORA COUNTIES UNTIL
430 PM MDT...

At 354 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cowles to Mora. Movement was northeast at
20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

Locations impacted include...
Mora, La Cueva, Cowles, Ledoux, Cleveland, Ocate, Morphy Lake State
Park, Gascon, Holman and Ojo Feliz.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern New Mexico.

LAT...LON 3619 10503 3591 10510 3590 10514 3592 10516
      3590 10520 3591 10523 3589 10523 3580 10570
      3609 10565
TIME...MOT...LOC 2154Z 225DEG 18KT 3588 10561 3597 10530

Guyer
Special weather statement, May 23, 4:01 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
401 PM MDT WED MAY 23 2018

NMZ538-232230-
Chaves County Plains-
401 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAVES COUNTY UNTIL
430 PM MDT...

At 400 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles north of Maljamar to 6 miles northeast
of Loco Hills. Movement was north at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

These storms will remain over mainly rural areas of east central
Chaves County.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern New Mexico.

LAT...LON 3350 10385 3351 10372 3340 10372 3339 10376
      3297 10377 3297 10396
TIME...MOT...LOC 2200Z 189DEG 16KT 3310 10379 3288 10389

DPorter
Local storm report, May 23, 4:08 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             10 WNW ROSWELL          33.43N 104.69W
05/23/2018  E1.75 INCH       CHAVES             NM   STORM CHASER

&&

EVENT NUMBER ABQ201800652

RJH
Local storm report, May 23, 4:13 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             7 NE LOGAN              35.44N 103.32W
05/23/2018  E1.75 INCH       QUAY               NM   STORM CHASER

&&

EVENT NUMBER ABQ201800653

RJH
Local storm report, May 23, 4:16 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 PM MDT WED MAY 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             TECOLOTITO              35.23N 105.16W
05/23/2018  M2.00 INCH       SAN MIGUEL         NM   TWITTER FEED

&&

EVENT NUMBER ABQ201800654

RJH
Special weather statement, May 23, 4:26 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT WED MAY 23 2018

NMZ530-531-534-232300-
Union County-Harding County-Quay County-
426 PM MDT WED MAY 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARDING...
NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 500 PM MDT...

At 426 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Ute Lake State Park to 12
miles west of Nara Visa. Movement was northeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southeastern
Harding...northeastern Quay and southeastern Union Counties.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northeastern and east central New Mexico.

LAT...LON 3553 10315 3547 10365 3574 10353 3582 10304
      3579 10304
TIME...MOT...LOC 2226Z 205DEG 23KT 3556 10349 3560 10331

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:22 PM MDTSpecial Weather StatementABQChaves23 min
May 22, 6:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 6:39 PM MDTAreal Flood AdvisoryABQChaves, Lincoln111 min
May 22, 6:42 PM MDTSevere Thunderstorm WarningABQMora48 min
May 22, 6:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln34 min
May 22, 7:17 PM MDTAreal Flood AdvisoryABQMora, San Miguel118 min
May 22, 7:21 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora39 min
May 22, 7:23 PM MDTSpecial Weather StatementABQLincoln22 min
May 22, 7:36 PM MDTSpecial Weather StatementABQMora24 min
May 22, 7:40 PM MDTSpecial Weather StatementABQHarding35 min
May 22, 7:55 PM MDTSpecial Weather StatementABQChaves35 min
May 22, 8:02 PM MDTSpecial Weather StatementABQMora28 min
May 22, 8:20 PM MDTSpecial Weather StatementABQHarding25 min
May 22, 8:29 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 22, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 22, 8:50 PM MDTSpecial Weather StatementABQMora25 min
May 22, 8:53 PM MDTSpecial Weather StatementABQUnion37 min
May 22, 9:15 PM MDTSpecial Weather StatementABQChaves30 min
May 22, 9:20 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
May 22, 9:22 PM MDTSpecial Weather StatementABQHarding23 min
May 22, 9:37 PM MDTSpecial Weather StatementABQUnion23 min
May 22, 9:38 PM MDTAreal Flood AdvisoryABQChaves, Lincoln112 min
May 22, 9:44 PM MDTSpecial Weather StatementABQMora31 min
May 22, 9:46 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln59 min
May 22, 9:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 22, 10:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
May 22, 10:59 PM MDTSpecial Weather StatementABQDe Baca31 min
May 22, 11:34 PM MDTSpecial Weather StatementABQGuadalupe26 min
May 22, 11:48 PM MDTSpecial Weather StatementABQ27 min
May 23, 12:45 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 1:16 PM MDTSpecial Weather StatementABQLincoln29 min
May 23, 1:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
May 23, 1:30 PM MDTSevere Thunderstorm WarningABQLincoln60 min
May 23, 1:53 PM MDTFlash Flood WarningABQLincoln2 hr
May 23, 2:07 PM MDTTornado WarningABQLincoln38 min
May 23, 2:13 PM MDTSpecial Weather StatementABQUnion32 min
May 23, 2:15 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 2:18 PM MDTSevere Thunderstorm WarningABQUnion42 min
May 23, 2:31 PM MDTSevere Thunderstorm WarningABQHarding, Union48 min
May 23, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 23, 2:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
May 23, 2:51 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel114 min
May 23, 2:54 PM MDTSpecial Weather StatementABQQuay36 min
May 23, 2:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 23, 3:03 PM MDTFlash Flood WarningABQLincoln4 hr
May 23, 3:04 PM MDTSevere Thunderstorm WarningABQUnion29 min
May 23, 3:06 PM MDTTornado WarningABQChaves, Lincoln39 min
May 23, 3:15 PM MDTFlash Flood WarningABQGuadalupe, San Miguel4 hr
May 23, 3:22 PM MDTAreal Flood AdvisoryABQUnion113 min
May 23, 3:34 PM MDTSpecial Weather StatementABQ26 min
May 23, 3:36 PM MDTSpecial Weather StatementABQ24 min
May 23, 3:44 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 23, 3:47 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 23, 3:51 PM MDTFlash Flood WarningABQLincoln3 hr
May 23, 3:54 PM MDTSpecial Weather StatementABQMora36 min
May 23, 3:57 PM MDTSevere Thunderstorm WarningABQColfax48 min
May 23, 3:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel61 min
May 23, 4:01 PM MDTFlash Flood WarningABQGuadalupe, San Miguel5 hr
May 23, 4:01 PM MDTSpecial Weather StatementABQ29 min
May 23, 4:08 PM MDTTornado WarningABQChaves, Lincoln21 min
May 23, 4:10 PM MDTSevere Thunderstorm WarningABQMora65 min
May 23, 4:13 PM MDTSevere Thunderstorm WarningABQChaves51 min
May 23, 4:19 PM MDTSevere Thunderstorm WarningABQUnion13 min
May 23, 4:26 PM MDTSpecial Weather StatementABQHarding34 min
May 23, 4:39 PM MDTFlash Flood WarningABQChaves3 hr
May 23, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
May 23, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
May 23, 4:51 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt54 min
May 23, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
May 23, 5:12 PM MDTSevere Thunderstorm WarningABQMora63 min
May 23, 5:44 PM MDTFlash Flood WarningABQChaves116 min
May 23, 5:48 PM MDTFlash Flood WarningABQChaves112 min
May 23, 5:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 23, 5:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min

Nearby

Flash Flood Warnings in New Mexico, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.